# SDR NSVA2011081

- Difficulty date: April 9, 2011
- Submitted: April 14, 2011
- Operation: Air carrier
- Aircraft: N339CJ
- Make and model: Saab 340B
- Aircraft serial: 339
- Aircraft time: 34,835 hours, 42,982 cycles
- System (JASC): 7603 · Power Lever
- Part: Unknown
- Condition: Malfunctioned
- Location: Flight Idle
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR RETURN BACK TO IAH DUE TO FLIGHT IDLE STOP OPEN LIGHT ILLUMINATED ON INITIAL CLIMB.  CAPTAIN DECIDED TO RETURN TO IAH.  NO EMERGENCY DECLARED.  CHECKED FLIGHT IDLE STOP SYSTEM PER SAAB AMM 76-10-60-01.  PERFORMED MULTIPLE GEAR SWINGS.  COULD NOT DUPLICATE DISCREPANCY.  SYSTEM FUNCTIONS NORMALLY AT THIS TIME.
